Alert archive / Ohio / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 84, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jun 12, 2015, 4:39 PM EDT for 5 counties in Ohio. It was in force for 29 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2015, 4:39 PM EDT (20:39 UTC)
- Expired
- Jun 12, 2015, 5:08 PM EDT
- In force
- 29 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Fairfield County, OH, Fayette County, OH, Franklin County, OH, Madison County, OH, Pickaway County, OH
The radar
The Cincinnati radar (KILN), 81 km from the middle of the area, began a volume at 20:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 4:44 PM EDT | TSTM WND DMG | 1 Nnw Mount Sterling, OH | DAMAGE TO HOUSE SHINGLES AND HALF A TREE ON A PORCH AT MCCLAIMSVILLE RD AND ROUTE 56. |
| Jun 12, 4:44 PM EDT | TSTM WND DMG | Mount Sterling, OH | LARGE LIMB DOWN ON A CAR. |
| Jun 12, 4:44 PM EDT | TSTM WND DMG | Mount Sterling, OH | LARGE LIMBS KNOCKED OFF TREE AND ONTO POWER LINES. |
| Jun 12, 4:46 PM EDT | TSTM WND DMG | 2 N Mount Sterling, OH | LARGE TREE SNAPPED IN HALF AND LARGE LIMB BROKEN OFF TREE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 12, 1:14 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.7 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 38 J/kg
- Mixed-layer CIN
- -77 J/kg
- Mixed-layer LCL
- 1338 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- -110 m²/s²
- 0-3 km storm-relative helicity
- -97 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
967 WUUS51 KILN 122039 SVRILN OHC045-047-049-097-129-122130- /O.NEW.KILN.SV.W.0084.150612T2039Z-150612T2130Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE WILMINGTON OH 439 PM EDT FRI JUN 12 2015 THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN PICKAWAY COUNTY IN CENTRAL OHIO... SOUTHEASTERN MADISON COUNTY IN CENTRAL OHIO... SOUTHERN FRANKLIN COUNTY IN CENTRAL OHIO... NORTHEASTERN FAYETTE COUNTY IN CENTRAL OHIO... WESTERN FAIRFIELD COUNTY IN CENTRAL OHIO... * UNTIL 530 PM EDT. * AT 438 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM LOCATED NEAR CHENOWETH...MOVING EAST AT 45 MPH. STORM HAZARDS INCLUDE... WINDS TO 60 MPH... PENNY SIZE HAIL... * LOCATIONS IMPACTED INCLUDE... MOUNT STERLING... ASHVILLE... IN ADDITION...BIG PLAIN...DERBY...FIVE POINTS...DARBYDALE... HARRISBURG...ORIENT...DARBYVILLE AND COMMERCIAL POINT ARE NEAR THE PATH OF THIS SEVERE THUNDERSTORM. THIS INCLUDES THE FOLLOWING INTERSTATE... I-71 BETWEEN MILE MARKERS 78 AND 100... PRECAUTIONARY/PREPAREDNESS ACTIONS... SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS UNTIL THIS STORM HAS PASSED. TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. && LAT...LON 3989 8272 3961 8272 3966 8342 3985 8341 TIME...MOT...LOC 2039Z 267DEG 41KT 3978 8336 HAIL...0.75IN WIND...60MPH $$ KURZ
2 follow-up statements
893
WWUS51 KILN 122100
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
500 PM EDT FRI JUN 12 2015
OHC047-097-122109-
/O.CAN.KILN.SV.W.0084.000000T0000Z-150612T2130Z/
FAYETTE OH-MADISON OH-
500 PM EDT FRI JUN 12 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MADISON AND
NORTHEASTERN FAYETTE COUNTIES IN CENTRAL OHIO HAS BEEN CANCELLED...
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.
LAT...LON 3962 8272 3967 8321 3983 8320 3987 8272
3970 8272
TIME...MOT...LOC 2059Z 264DEG 39KT 3977 8306
$$
OHC045-049-129-122130-
/O.CON.KILN.SV.W.0084.000000T0000Z-150612T2130Z/
FAIRFIELD OH-FRANKLIN OH-PICKAWAY OH-
500 PM EDT FRI JUN 12 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR NORTHERN PICKAWAY...SOUTHEASTERN FRANKLIN AND WESTERN FAIRFIELD
COUNTIES IN CENTRAL OHIO...
AT 456 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
LOCATED NEAR COMMERCIAL POINT...MOVING EAST AT 45 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
DIME SIZE HAIL...
LOCATIONS IMPACTED INCLUDE...
ASHVILLE.
IN ADDITION...SOUTH BLOOMFIELD...LOCKBOURNE...DUVALL...GROVEPORT...
EAST RINGGOLD...SLATE RUN METRO PARK...STATE ROUTE 674 AT STATE ROUTE
188 AND CANAL WINCHESTER ARE NEAR THE PATH OF THIS STORM.
THIS INCLUDES THE FOLLOWING INTERSTATE...
I-71 BETWEEN MILE MARKERS 91 AND 97...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3962 8272 3967 8321 3983 8320 3987 8272
3970 8272
TIME...MOT...LOC 2059Z 264DEG 39KT 3977 8306
HAIL...0.75IN
WIND...60MPH
$$
KURZ186
WWUS51 KILN 122108
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
508 PM EDT FRI JUN 12 2015
OHC045-049-129-122117-
/O.CAN.KILN.SV.W.0084.000000T0000Z-150612T2130Z/
FAIRFIELD OH-FRANKLIN OH-PICKAWAY OH-
508 PM EDT FRI JUN 12 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN PICKAWAY...
SOUTHEASTERN FRANKLIN AND WESTERN FAIRFIELD COUNTIES IN CENTRAL OHIO
HAS BEEN CANCELLED...
THE STORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE SEVERE
THUNDERSTORM WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 9 PM.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.
LAT...LON 3962 8272 3967 8321 3983 8320 3987 8272
3970 8272
TIME...MOT...LOC 2107Z 264DEG 39KT 3978 8295
$$
KURZWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 4:33 PM EDT, 6 minutes earlier.
Area forecast discussion, Jun 12, 4:33 PM EDT, 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 433 PM EDT FRI JUN 12 2015 .SYNOPSIS... A COLD FRONT WILL SAG SOUTHWARD INTO THE AREA TONIGHT...BUT WILL STALL ACROSS THE REGION. THE FRONT WILL ACT AS A FOCUS FOR SCATTERED SHOWERS AND THUNDERSTORMS BOTH SATURDAY AND SUNDAY. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... CONVECTION ACROSS THE CWA HAS FIRED ON A CONVERGENT BOUNDARY AHEAD OF THE CDFNT. LINE WILL CONTINUE TO WORK TO THE E LATE THIS AFTERNOON INTO THE EARLY EVENING HOURS. MEANWHILE ADDITION CONVECTION IS EXPECTED TO DEVELOP ALONG THE FRONT. AS THE FRONT DROPS TO THE SE INTO THE AREA...ADDITIONAL CONVECTION WILL AFFECT THE FA...ESPECIALLY THE NRN COUNTIES. WENT WITH LIKELY TO CATEGORICAL POPS ALONG THE CURRENT LINE...THEN HIGH CHANCE POPS WITH THE CONVECTION WORKING BACK INTO THE NRN COUNTIES TONIGHT. IT WILL BE A WARM AND MUGGY NIGHT WITH LOWS IN THE UPPER 60S TO AROUND 70 ACROSS THE NORTH AND THE LOWER 70S IN SOUTH. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY NIGHT/... THE CDFNT WILL LAY OUT EAST TO WEST ACROSS THE REGION ON SATURDAY. BOUNDARY WILL BE THE FOCUS FOR CONVECTION ON SATURDAY. IT WILL BE HARD TO PUT TIMING OR PLACEMENT. CARRIED CHANCE POPS FOR EVERYONE ON SATURDAY. BOUNDARY TRIES TO LIFT NORTH ON SUNDAY. SHOWERS AND THUNDERSTORMS SHOULD REDEVELOP AS THE ATMOSPHERE REMAINS VERY MOIST AND UNSTABLE. BUMPED UP HIGHS A LITTLE ON SATURDAY. WENT MID TO UPPER 80S FOR BOTH SATURDAY AND SUNDAY. && .LONG TERM /MONDAY THROUGH FRIDAY/... DECENT SOUTHERLY FLOW WILL OCCUR OVER THE OHIO VALLEY ON MONDAY AND PERMIT AMPLE MOISTURE TO BE WRUNG OUT WITH SHOWERS AND THUNDERSTORMS THAT OCCUR WITH THE HEATING OF THE DAY. A NORMAL DECREASE WOULD BE EXPECTED OVERNIGHT BUT A WEAK COLD FRONT OR NEAR STATIONARY FRONT WILL BE DANGLING W-E THROUGH OHIO AND INDIANA AND MEANDER TOWARDS THE OHIO RIVER ON TUESDAY. THE PROXIMITY OF THE FRONT AND AN EFFECTIVE MOISTURE TRANSPORT IN THE REGION DURING THIS TIME NECESSITATES THE CONTINUED INCLUSION OF THUNDERSTORM CHANCES IN ALL AREAS THROUGH THE EXTENDED FORECAST. WHILE THERE MAY BE A 6 OR 12 HOUR TIME FRAME WHERE PRECIP IS NOT AS LIKELY...TRYING TO PLACE AND/OR TIME A LULL IN THE COARSER LONG RANGE PERIODS IS NOT THE BEST COURSE OF ACTION AT THIS TIME. THE STATIONARY FRONT WILL SLOWLY LIFT NORTHWARD IN THE LATTER HALF OF THE WORK WEEK AND THE REGION WILL THEN BE PUT IN THE WARM SECTOR WITH A CONTINUED DECENT MOISTURE TRANSPORT. TEMPERATURES WILL BE SEASONAL AND DIP A LITTLE COOLER ON HIGHS ALONG AND NORTH OF THE I-70 CORRIDOR WHEN THE FRONT MAKES ITS WAY TO THE OHIO RIVER. THIS IS PARTICULARLY TRUE ON TUESDAY AND WEDNESDAY. OVERNIGHT LOWS WILL BE MILD AND MOIST AND GENERALLY BE FOUND IN THE MIDDLE 60S TO AROUND 70. && .AVIATION /20Z FRIDAY THROUGH WEDNESDAY/... A FRONTAL BOUNDARY WILL MOVE SLOWLY SOUTHEAST INTO THE NORTHERN PART OF THE FORECAST AREA TONIGHT WHERE IT WILL LIKELY STALL. SCATTERED SHOWERS AND THUNDERSTORMS HAVE DEVELOPED AHEAD OF THIS FRONT...AND SHOULD AFFECT ALL TAF SITES BETWEEN 18Z AND 00Z. AS A RESULT...HAVE PLACED TEMPO MVFR CONDITIONS AT THE TAF SITES. GIVEN HIGH MOISTURE CONTENT...SOME LOCAL IFR/LIFR VISIBILITIES WILL BE POSSIBLE WITH THE STRONGEST STORMS. WILL AMEND TERMINALS ACCORDINGLY IF THEY SHOULD APPEAR TO MAKE A DIRECT HIT. FOR THE OVERNIGHT PERIOD...THERE SHOULD BE A GRADUAL DOWNWARD TREND IN THE COVERAGE OF SHOWERS AND STORMS. CONVECTION ALLOWING MODELS ARE OFFERING VARYING SOLUTIONS ON HOW FAST THIS WILL OCCUR...WHICH DOES NOT BODE WELL FOR CONFIDENCE IN TERMS OF COVERAGE. HAVE HELD ON TO EITHER VCTS OR VCSH THROUGH THE EVENING HOURS. BEST CHANCE FOR LINGERING SHOWERS/STORMS LATE TONIGHT WILL BE CLOSEST TO THE KCMH/KLCK TERMINALS. THERE COULD BE SOME PATCHY MVFR VISIBILITIES TOWARD MORNING...BUT THAT WILL DEPEND ON HOW MUCH CONVECTIVE DEBRIS CLOUDS REMAIN. ON SATURDAY...FRONTAL BOUNDARY WILL SLOWLY LIFT BACK NORTH. WE WILL STILL BE IN A RELATIVELY MOIST AIRMASS WITH POP UP SHOWERS/STORMS EXPECTED IN THE HEAT OF THE DAY. WITH LOW CHANCE AND LOW COVERAGE...WILL MAINTAIN JUST A VCSH AT THE 30 HOUR KCVG TERMINAL. OUTLOOK...THUNDERSTORMS WILL BE POSSIBLE AT TIMES FROM SATURDAY THROUGH WEDNESDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...SITES NEAR TERM...SITES SHORT TERM...SITES LONG TERM...FRANKS AVIATION...HICKMAN
Hazardous weather outlook, Jun 12, 10:04 AM EDT, 6 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 1004 AM EDT FRI JUN 12 2015 INZ050-058-059-OHZ026-034-035-042>046-051>056-060>062-130900- WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN- UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING- PREBLE-MONTGOMERY-GREENE- 1004 AM EDT FRI JUN 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. SCATTERED SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND THIS EVENING ALONG AND AHEAD OF A COLD FRONT. THE PRIMARY SEVERE WEATHER THREATS WILL BE DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL. SOME STORMS WILL ALSO BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING. INZ066-073>075-080-KYZ091>093-OHZ063>065-070>074-077>080-082-130900- FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-BOONE-KENTON-CAMPBELL- FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING- HAMILTON-CLERMONT-BROWN-HIGHLAND-PIKE- 1004 AM EDT FRI JUN 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND THIS EVENING. A FEW STRONG TO SEVERE STORMS MAY BE POSSIBLE. DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL WILL BE THE PRIMARY SEVERE WEATHER THREATS. SOME STORMS WILL ALSO BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. KYZ089-090-094>100-OHZ081-088-130900- CARROLL-GALLATIN-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS- ADAMS-SCIOTO- 1004 AM EDT FRI JUN 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...NORTHERN KENTUCKY AND SOUTH CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER LOW AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jun 12, 3:57 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
357 PM EDT FRI JUN 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0252 PM TSTM WND DMG 3 WNW DELAWARE 40.32N 83.13W
06/12/2015 DELAWARE OH EMERGENCY MNGR
TREE DOWN ON SOUTH SECTION LINE ROAD. TIME ESTIMATED FROM
RADAR.
&&
JOHNFSpecial weather statement, Jun 12, 4:03 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
403 PM EDT FRI JUN 12 2015
INZ073-122030-
RIPLEY IN-
403 PM EDT FRI JUN 12 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN RIPLEY COUNTY THROUGH
430 PM EDT...
AT 400 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM 9 MILES WEST OF
NEW MARION...MOVING EAST AT 30 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...VERSAILLES...OSGOOD
JEFFERSON PROVING GROUND AND MILAN.
ALSO...HOLTON...NEW MARION...REXVILLE...OTTER VILLAGE...VERSAILLES
LAKE...CROSS PLAINS...FRIENDSHIP...BENHAM AND OLEAN ARE NEAR THE PATH
OF THIS STRONG THUNDERSTORM.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
LAT...LON 3914 8544 3920 8515 3906 8511 3895 8513
3891 8545Special weather statement, Jun 12, 4:13 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
413 PM EDT FRI JUN 12 2015
OHZ070-071-077-078-122045-
BUTLER OH-HAMILTON OH-WARREN OH-CLERMONT OH-
413 PM EDT FRI JUN 12 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CLERMONT...SOUTHERN
WARREN...NORTHEASTERN HAMILTON AND SOUTHEASTERN BUTLER COUNTIES
THROUGH 445 PM EDT...
AT 410 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR MASON...
MOVING EAST AT 30 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...MASON...LOVELAND...
KINGS ISLAND...LEBANON AND MORROW.
ALSO...LANDEN...MULBERRY...LOVELAND PARK...HAGEMAN...MOUNT REPOSE...
KINGS MILLS...MAINEVILLE...SPRINGVALE...MURDOCK AND SOUTH LEBANON ARE
NEAR THE PATH OF THIS STRONG THUNDERSTORM.
LAT...LON 3936 8409 3918 8417 3917 8460 3927 8462
3936 8454 3945 8437 3946 8405Special weather statement, Jun 12, 4:16 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
416 PM EDT FRI JUN 12 2015
OHZ056-122030-
LICKING OH-
416 PM EDT FRI JUN 12 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN LICKING COUNTY
THROUGH 430 PM EDT...
AT 415 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR HANOVER...
MOVING EAST AT 25 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
THE STRONG THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
SOUTHEASTERN LICKING COUNTY...INCLUDING HANOVER...BROWNSVILLE...
TOBOSO AND GRATIOT.
LAT...LON 3995 8219 3995 8220 3994 8223 3992 8223
3991 8224 3991 8226 3992 8246 3993 8246
4018 8229 4018 8218Special weather statement, Jun 12, 4:26 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
426 PM EDT FRI JUN 12 2015
OHZ054-122100-
MADISON OH-
426 PM EDT FRI JUN 12 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN MADISON COUNTY THROUGH
500 PM EDT...
AT 424 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR SOUTH
SOLON...MOVING EAST AT 30 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...MOUNT STERLING.
ALSO...MIDWAY...CHENOWETH AND BIG PLAIN ARE NEAR THE PATH OF THIS
STRONG THUNDERSTORM.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
LAT...LON 3981 8325 3973 8325 3970 8326 3972 8365
3977 8365 3977 8359 3980 8358 3986 8325
3981 8324Special weather statement, Jun 12, 4:26 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
426 PM EDT FRI JUN 12 2015
OHZ063-072-122100-
CLINTON OH-FAYETTE OH-
426 PM EDT FRI JUN 12 2015
...A STRONG THUNDERSTORM WILL AFFECT FAYETTE AND NORTHEASTERN CLINTON
COUNTIES THROUGH 500 PM EDT...
AT 424 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
BLOOMINGTON...MOVING EAST AT 30 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
PEA SIZE HAIL...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...SABINA...JEFFERSONVILLE
AND WASHINGTON COURT HOUSE.
ALSO...BLOOMINGTON...REESVILLE...LEES CREEK...SHADY GROVE...OCTA...
MILLEDGEVILLE...JASPER MILLS...BOOKWALTER...STAUNTON AND ROCK MILLS
ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.
LAT...LON 3952 8327 3944 8337 3941 8359 3941 8385
3956 8377 3955 8367 3971 8365 3969 8325
HATZOSThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 12:30 PM EDT | Special Weather Statement | ILN | Darke | 30 min |
| Jun 12, 1:31 PM EDT | Special Weather Statement | ILN | Shelby | 29 min |
| Jun 12, 1:41 PM EDT | Special Weather Statement | ILN | Hardin | 34 min |
| Jun 12, 1:43 PM EDT | Special Weather Statement | ILN | Champaign | 32 min |
| Jun 12, 1:54 PM EDT | Severe Thunderstorm Warning | ILN | Champaign | 21 min |
| Jun 12, 2:03 PM EDT | Special Weather Statement | ILN | Auglaize, Shelby | 27 min |
| Jun 12, 2:13 PM EDT | Special Weather Statement | ILN | Darke | 32 min |
| Jun 12, 2:21 PM EDT | Special Weather Statement | ILN | Darke | 24 min |
| Jun 12, 2:41 PM EDT | Special Weather Statement | ILN | Delaware, Union | 34 min |
| Jun 12, 2:55 PM EDT | Special Weather Statement | ILN | Miami | 35 min |
| Jun 12, 3:05 PM EDT | Special Weather Statement | ILN | Butler | 25 min |
| Jun 12, 3:10 PM EDT | Special Weather Statement | ILN | Clinton | 35 min |
| Jun 12, 3:13 PM EDT | Special Weather Statement | ILN | Franklin | 32 min |
| Jun 12, 3:15 PM EDT | Special Weather Statement | ILN | Montgomery | 30 min |
| Jun 12, 3:16 PM EDT | Special Weather Statement | ILN | Preble | 29 min |
| Jun 12, 3:26 PM EDT | Special Weather Statement | ILN | Warren | 34 min |
| Jun 12, 3:30 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Greene, Montgomery, Preble, Warren | 45 min |
| Jun 12, 3:45 PM EDT | Special Weather Statement | ILN | Preble | 30 min |
| Jun 12, 3:46 PM EDT | Special Weather Statement | ILN | Butler, Warren | 29 min |
| Jun 12, 3:55 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Greene, Warren | 36 min |
| Jun 12, 4:13 PM EDT | Special Weather Statement | ILN | Hamilton, Warren | 32 min |
| Jun 12, 4:16 PM EDT | Special Weather Statement | ILN | Licking | 14 min |
| Jun 12, 4:26 PM EDT | Special Weather Statement | ILN | Madison | 34 min |
| Jun 12, 5:09 PM EDT | Special Weather Statement | ILN | Hocking | 36 min |
| Jun 12, 5:15 PM EDT | Special Weather Statement | ILN | Highland | 30 min |
| Jun 12, 7:01 PM EDT | Special Weather Statement | ILN | Brown | 29 min |
| Jun 12, 7:30 PM EDT | Special Weather Statement | ILN | Brown, Highland | 30 min |
| Jun 12, 7:59 PM EDT | Special Weather Statement | ILN | Adams | 31 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.